# SDR FDEA201711063171

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501220400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK SCALLOPS DAMAGED BETWEEN FR60 AND FR61, Y1456. SEAT TRACK AT Y1456 FR60 - FR61 REPAIRED IAW SRM 53-10-16 FIG 208.  MAJOR REPAIR
